MathSciNet Relay Station
MathSciNet bibliographic data
MR1933713 (2003h:20095) 20J06 (18Gxx 55N25 55Txx)
Martínez-Pérez, Conchita A spectral sequence in Bredon (co)homology. J. Pure Appl. Algebra 176 (2002), no. 2-3, 161–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement